# SDR AALA20150401007

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 42,961 hours, 17,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADL 3CR0038 DENT APPROX 1.25 X 0.50 & 0.20 DEPTH WITH A 2 INCH GOUGE LOCATED BETWEEN STRINGER 15R & 16R, STATION 1010 TO 1013.  ACCOMPLISHED PERMANENT REPAIR IAW EA 53-039243 DATED 01 APR 2015.
